# SDR AALA202407229882

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 18,858 hours, 4,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H AFT EMERGENCY DOOR PRESSURE LOW. SERVICE L/H AFT EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00 LEAK AND OPERATIONAL CHECK OKAY.
